# SDR HNAA2021041300141

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 41,172 hours, 36,112 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS MSG DISPLAYED IN FLT.   PERFORMED INSPECTION OF LAV SMOKE DETECTOR. NO DEFECTS NOTED. C/W LAV SMOKE DETECTION SYSTEM IAW 26-14-00. SYS OPS NORMAL. OK FOR SERVICE. SUSPECT VAPING IN LAV
